Latest Comments by Lev <3

Latest Comments by Lev <3

Lev <3, BSN, RN 39,295 Views

Joined Jun 3, '11 - from 'Another planet'. Lev <3 is a ED Registered Nurse. She has 'A few' year(s) of experience and specializes in 'Emergency Department & Upstairs'. Posts: 2,441 (52% Liked) Likes: 4,501

Sorted By Last Comment (Past 5 Years)
  • 0

    Tell them that you are going PRN because you want to go back to school and want to be able to focus your efforts on that.

  • 1
    Sanl3RN likes this.

    Yes they will, and I would connect the zosyn (which runs for 4 hours) directly to the IV and would y-site the vanc to the zosyn.

  • 9

    i don't invert ampules to draw up the med. I also use a couple alcohol wipes (still in the wrapping) to break the ampule. Break away from you but not in someone's face..

  • 0

    Look into bachelor degree programs to become a physician assistant.

  • 0

    Hydralazine and lidocaine?

  • 0

    Just had my new high today. Potassium level of 8.0 without EKG changes! Went down to 6.2 after 10 units insulin, a gram of calcium, and an hour long albuterol neb.

  • 2
    sammiesmom and Emergent like this.

    In my state, RNs can hang propofol as a drip but they are not allowed to push propofol. 99% of the time we use propofol to sedate our intubated (but not brain damaged) patients in the ER and also commonly use it for conscious sedation in the ER because it is so short acting. We have respiratory therapy at the bedside and end tidal monitoring set up for all conscious sedations and we will bag if needed.

  • 6

    Maybe you should call them directly instead of posting on Facebook and expecting a response.

  • 1
    workingot likes this.

    We use them in the ED at community teaching hospital.

  • 10
    ICUman, madricka, sallyrnrrt, and 7 others like this.

    Each lead represents a different part of the heart so sometimes only certain leads will show ischemia and infarction because only part of the heart is experiencing lack of oxygen.

  • 1
    nrsang97 likes this.

    Any fluid overload which cause strech of (heart) muscles may cause a chronically high troponin. Dialysis and CHF patients can be effected.

  • 1
    emtb2rn likes this.

    I still haven't gotten there fully (1.5 years later) but I am almost there and I am so proud that I finally have the hang of it. I work in a high volume very busy teaching hospital (non trauma center- thank God). It is OK and expected to need help. I do everything independently and usually don't delegate until I have to and when things get crazy my co-workers show up and help out. The more you do things the better you get (skills wise or patient wise). In the ER, speed is about routine (and there is some routine in the ER), anticipation, and stability of your patient.

  • 2
    1fuzzyRN and Kitiger like this.

    "Patient states that pain is "better" after dilaudid administration but continues to rate pain at 10/10. Comfort measures offered, which patient declined. "

  • 1
    rn2k16 likes this.

    Good thinking!

    If this guy doesn't have any blood left to circulate, his lungs won't get oxygenated.

  • 0

    Sorry, not in the area....


close
close